Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("SEMIMARKOVIAN PROCESS")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 517

  • Page / 21

Export

Selection :

  • and

SEMI-MARKOV PROCESSES ON A GENERAL STATE SPACE: ALPHA -THEORY AND QUASI-STATIONARITYARJAS E; NUMMELIN E; TWEEDIE RL et al.1980; J. AUST. MATH. SOC., SER. A, PURE MATH. STAT.; ISSN 0334-3316; AUS; DA. 1980; VOL. 30; PART. 2; PP. 187-200; BIBL. 24 REF.Article

COMPARING SEMI-MARKOV PROCESSESSONDERMAN D.1980; MATH. OPER. RES.; USA; DA. 1980; VOL. 5; NO 1; PP. 110-119; BIBL. 21 REF.Article

SOME RESULTS FOR PSEUDO SEMI-MARKOV PROCESS = QUELQUES RESULTATS SUR UN PROCESSUS PSEUDO SEMI-MARKOVIENRAMAMURTHY KG; JAISWAL NK.1982; MATH. OPERATIONSFORSCH. STAT., SER. OPTIM.; ISSN 0323-3898; DDR; DA. 1982; VOL. 13; NO 1; PP. 123-132; ABS. GER/RUS; BIBL. 4 REF.Article

A STOCHASTIC MODEL OF NATURAL HUMAN FERTILITY. ALGORITHMS AND NUMERICAL EXAMPLES.MODE CJ; SOYKA MG.1977; MATH. BIOSCI.; U.S.A.; DA. 1977; VOL. 35; NO 3-4; PP. 187-209; BIBL. 15 REF.Article

INSENSITIVITY OF STEADY-STATE DISTRIBUTIONS OF GENERALIZED SEMI-MARKOV PROCESS WITH SPEEDSSCHASSBERGER R.1978; ADV. APPL. PROBAB.; GBR; DA. 1978; VOL. 10; NO 4; PP. 836-851; BIBL. 13 REF.Article

ASYMPTOTIC ENLARGING OF SEMI-MARKOV PROCESSES WITH AN ARBITRARY STATE SPACE.KOROLYUK VS; TURBIN AF.1976; LECTURE NOTES MATH.; GERM.; DA. 1976; PP. 297-315; BIBL. 2 P.; (JAP.-USSR SYMP. PROBAB. THEORY. 3. PROC.; TASHKENT; 1975)Conference Paper

INSENSITIVE GENERALIZED SEMI-MARKOV SCHEMES WITH POINT PROCESS INPUT = SCHEMAS SEMI-MARKOVIENS GENERALISES INSENSIBLES AVEC COMME ENTREE UN PROCESSUS PONCTUELHELM WE; SCHASSBERGER R.1982; MATH. OPER. RES.; ISSN 0364-765X; USA; DA. 1982; VOL. 7; NO 1; PP. 129-138; BIBL. 24 REF.Article

INSENSITIVITY OF STEADY-STATE DISTRIBUTIONS OF GENERALIZED SEMI-MARKOV PROCESSES. II.SCHASSBERGER R.1978; ANN. PROBAB.; U.S.A.; DA. 1978; VOL. 6; NO 1; PP. 85-93; BIBL. 18 REF.Article

EQUILIBRIUM MEASURES FOR SEMI-MARKOV PROCESSES.MCDONALD DR.1977; ANN. PROBAB.; U.S.A.; DA. 1977; VOL. 5; NO 5; PP. 818-822; BIBL. 6 REF.Article

THE INSENSITIVITY OF STATIONARY PROBABILITIES IN NET-WORKS OF QUEUESSCHASSBERGER R.1978; ADV. APPL. PROBAB.; GBR; DA. 1978; VOL. 10; NO 4; PP. 906-912; BIBL. 10 REF.Article

INSENSITIVITY OF STEADY-STATE DISTRIBUTIONS OF GENERALIZED SEMI-MARKOV PROCESSES. I.SCHASSBERGER R.1977; ANN. PROBAB.; U.S.A.; DA. 1977; VOL. 5; NO 1; PP. 87-99; BIBL. 9 REF.Article

RANDOM EVOLUTIONS WITH UNDERLYING SEMI-MARKOV PROCESSESKERTZ RP.1978; PUBL. RES. INST. MATH. SCI.; JPN; DA. 1978; VOL. 14; NO 3; PP. 589-614; BIBL. 31 REF.Article

THEOREME ERGODIQUE POUR LES PROCESSUS SEMI-MARKOVIENS RANDOMISES A UNE COMPOSANTEZAKHARIN AM.1978; UKRAIN. MAT. ZH.; UKR; DA. 1978; VOL. 30; NO 6; PP. 809-811; BIBL. 3 REF.Article

SEMI-MARKOV DECISION PROCESSES WITH POLYNOMIAL REWARDROSBERG Z.1982; J. APPL. PROBAB.; ISSN 0021-9002; GBR; DA. 1982; VOL. 19; NO 2; PP. 301-309; BIBL. 8 REF.Article

AGREGATION ASYMPTOTIQUE DES ETATS DES PROCESSUS ALEATOIRESKOVALENKO IN.1980; KIBERNETIKA; UKR; DA. 1980; NO 6; PP. 76-84; ABS. ENG; BIBL. 3 REF.Article

ALGORITHMES DE RECHERCHE DES STRATEGIES OPTIMALES DANS LES PROCESSUS SEMI-MARKOVIENS COMMANDES DE MULTIPLICATION ET DE MORTANDRONOV AM.1980; IZV. AKAD. NAUK SSSR. TEH. KIBERN.; ISSN 0002-3388; SUN; DA. 1980; NO 5; PP. 90-94; BIBL. 9 REF.Article

ON INCREASING CONTINUOUS PROCESSESCINLAR E.1979; STOCHAST. PROCESS. APPL.; NLD; DA. 1979; VOL. 9; NO 2; PP. 147-154; BIBL. 8 REF.Article

OPTIMAL OVERHAUL POLICY FOR A MACHINEKHANDELWAL DN; JAY DEV SHARMA; RAY LM et al.1979; I.E.E.E. TRANS. RELIABIL.; USA; DA. 1979; VOL. 28; NO 4; PP. 327; BIBL. 2 REF.Article

SEMI-MARKOVIAN MANPOWER MODELS IN CONTINUOUS TIMEMEHLMANN A.1979; J. APPL. PROBABIL.; GBR; DA. 1979; VOL. 16; NO 2; PP. 416-422; BIBL. 6 REF.Article

ON SEMI-MARKOV AND SEMIREGENERATIVE PROCESSES IIMCDONALD D.1978; ANN. PROBAB.; USA; DA. 1978; VOL. 6; NO 6; PP. 995-1014; BIBL. 9 REF.Article

DISTRIBUTION ASYMPTOTIQUE DU TEMPS DE SORTIE DU NOYAU D'UN PROCESSUS SEMI-MARKOVIENPAVLOV IV; USHAKOV IA.1978; IZVEST. AKAD. NAUK S.S.S.R., TEKH. KIBERN.; SUN; DA. 1978; NO 5; PP. 97-101; BIBL. 8 REF.Article

ON THE ORDERED PARTIAL SUMS OF REAL RANDOM VARIABLES.TAKACS L.1977; J. APPL. PROBABIL.; G.B.; DA. 1977; VOL. 14; NO 1; PP. 75-88; BIBL. 11 REF.Article

PIECEWISE MARKOV PROCESSES ON A GENERAL STATE SPACE.JANKIEWICZ M; ROLSKI T.1977; ZASTOSOW. MAT.; POLSKA; DA. 1977; VOL. 15; NO 4; PP. 421-436; ABS. POL.; BIBL. 12 REF.Article

ESTIMATEURS DES CARACTERISTIQUES SPECTRALES DES SUITES D'INTERVALLES ENTRE LES EVENEMENTS D'UN PROCESSUS SEMI MARKOVIEN STATIONNAIREBOKUCHAVA IV.1976; SOOBSHCH. AKAD. NAUK GRUZ. S.S.R.; S.S.S.R.; DA. 1976; VOL. 84; NO 1; PP. 17-20; ABS. GEORGIEN ANGL.; BIBL. 6 REF.Article

SOME DUALITY RESULTS FOR A CLASS OF MULTIVARIATE SEMI-MARKOV PROCESSESJANSSEN J; REINHARD JM.1982; J. APPL. POBAH.; ISSN 0021-9002; GBR; DA. 1982; VOL. 19; NO 1; PP. 90-98; BIBL. 9 REF.Article

  • Page / 21